| Model Number |
VTICM5 13.2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
04/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2 vticm5 13.2 implantable collamer lens of -11.00/1.50/089 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2024.Excessive vault with elevated iop and significant reduction of iridocorneal angles has been reported.The lens currently remains implanted.No further information has been provided.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b1-adverse event b2-required intervention to prevent permanent impairment/damage (devices) b5-a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and elevated iop.In a separate visit the lens was exchanged for a shorter length lens and the problem was resolved.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.D6b- (b)(6) 2024 corrected data: d4- model# is vticm5 13.2 claim#(b)(4).